# SDR CA020215011

- Difficulty date: February 7, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Aircraft time: 36,032 hours
- Engine: Ge CF650C2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 9170M59P03
- Condition: Broken
- Location: At 'B' Nut Range
- Component: Engine, Ge, CF650C2
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE THE #1 ENGINE SHUTDOWN BY ITSELF. COULD NOT RE-START THE ENGINE. CAPTAIN DECIDED TO LAND IN HOUSTON, TEXAS. MAINTENANCE FOUND A BROKEN FUEL LINE ON THE MEC GOING TO VARIABLE STATOR ACTUATOR.
